# SDR DALA2017053004421

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,190 hours, 34,221 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, UPPER SKIN DENT 8-12" AFT OF LEADING EDGE, 47-52" INBD OF OUTBD EDGE. REPAIRED LT HORIZONTAL STAB UPPER SKIN AFT OF LEADING EDGE 47"-52" IB OF OB EDGE IAW SRM.
